M. Baiou and F. Barahona, A linear programming approach to increasing the weight of all minimum spanning trees, Networks, vol.36, issue.4, 2005.
DOI : 10.1002/net.20242

URL : https://hal.archives-ouvertes.fr/hal-00242975

F. Barahona, Separating from the dominant of the spanning tree polytope, Operations Research Letters, vol.12, issue.4, pp.201-203, 1992.
DOI : 10.1016/0167-6377(92)90045-5

E. Cheng and W. H. Cunningham, A faster algorithm for computing the strength of a network, Information Processing Letters, vol.49, issue.4, pp.209-212, 1994.
DOI : 10.1016/0020-0190(94)90013-2

W. H. Cunningham, Optimal attack and reinforcement of a network, Journal of the ACM, vol.32, issue.3, pp.549-561, 1985.
DOI : 10.1145/3828.3829

H. Gabow and H. Westermann, Forests, frames, and games: algorithms for matroid sums and applications, Proceedings of the twentieth annual ACM symposium on Theory of computing , STOC '88, pp.407-421, 1988.
DOI : 10.1145/62212.62252

A. V. Goldberg and S. Rao, Beyond the flow decomposition barrier, Journal of the ACM, vol.45, issue.5, pp.783-797, 1998.
DOI : 10.1145/290179.290181

D. Gusfield, Connectivity and edge-disjoint spanning trees, Information Processing Letters, vol.16, issue.2, pp.87-89, 1983.
DOI : 10.1016/0020-0190(83)90031-5

D. Gusfield, Computing the Strength of a Graph, SIAM Journal on Computing, vol.20, issue.4, pp.639-654, 1991.
DOI : 10.1137/0220040

C. S. Nash-williams, Edge-Disjoint Spanning Trees of Finite Graphs, Journal of the London Mathematical Society, vol.1, issue.1, pp.445-450, 1961.
DOI : 10.1112/jlms/s1-36.1.445

Y. Ou and C. Zhang, Method for data clustering and classification by a graph theory model-network partition into high density subgraphs. International Publication Number WO, pp.119482-119484, 2006.

S. Plotkin, D. Shmoys, and E. Tardos, Fast approximation algorithms for fractional packing and covering problems, IEEE Symposium on Foundations of Computer Science, pp.495-504, 1991.

A. Skoda, Force d'un graphe, multicoupes et fonctions sous-modulaires: aspects structurels et algorithmiques, 2007.

W. T. Tutte, Connected Factors, Journal of the London Mathematical Society, vol.1, issue.1, pp.221-230, 1961.
DOI : 10.1112/jlms/s1-36.1.221

N. Young, Randomized rounding without solving the linear program, Proceedings of the 6th Annual ACM-SIAM Symposium on Discrete Algorithm, pp.170-178, 1995.